# SDR FDEA201312042914

- Difficulty date: December 4, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N51101
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CROWN HAS GOUGE LBL 45.5 BET, BS 580 - BS 600.  REMOVED DAMAGE ON LBL 45.5 SEAT TRACK STA 440-680 IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 DETAIL I.  REMOVED AND REPLACED LBL 45.5 SEAT TRACK FROM STA 440-680 IAW SRM 51-40-02 AND DWG 143N5110 PART MARKED FX-143N5110-1.    CAT "A" MAJOR REPAIR
